# SDR UIEA2021090801989

- Difficulty date: September 17, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 9,051,034 hours, 18,945 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 146T82117
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK CARGO DOOR CUT-OUT, UPPER SEAL HAS SEVERAL AREAS OF CORROSION.( UPON FURTHER EVAL CORROSION FOUND TO BE OUT OF LIMITS IAW B767 53-00-15-1A-1. REMOVED AND REPLACED BULK CARGO LOWER SILL FLOOR PLATE IAW B767 DWG 146T8211 REV. B,R, B767 SRM 51-40-02 )
